Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal symptoms! Jiggitykid

Posted by FaithT on September 1, 2004, at 18:21:07

In reply to Re: Effexor withdrawal symptoms! FaithT, posted by Jiggitykid on September 1, 2004, at 15:44:32

Dear Jiggity~
You know...what you said is so true. Faith is my middle name...yet I have very little. It's ironic, isn't it?
I have never thought of seeking out a Christian Counsellor, but that's a REALLY great idea. I never even knew they existed, but I'm going to check into the sight you recommended. THANK YOU!!
Hugs, Faith~


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:FaithT thread:12459
URL: http://www.dr-bob.org/babble/20040830/msgs/385375.html